IIUM Repository

Direct solutions of nth-order IVPs by homotopyperturbation method

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak (2010) Direct solutions of nth-order IVPs by homotopyperturbation method. International Journal of Computer Mathematics, 87 (4). pp. 756-762. ISSN 1029-0265

[img] PDF (Direct solutions of nth-order IVPs by homotopy-perturbation method) - Published Version
Restricted to Registered users only

Download (123kB) | Request a copy


In this paper, a class of linear and nonlinear nth-order initial value problems (IVPs) is considered. The solutions of these IVPs are obtained by the homotopy-perturbation method (HPM). The HPM can be considered as one of the new methods belonging to the general classification of perturbation methods. Generally, the HPM deals with exact solvers for linear differential equations and approximative solvers for nonlinear equations. Several test cases are chosen to demonstrate the efficiency of HPM.

Item Type: Article (Journal)
Additional Information: 5807/2091
Uncontrolled Keywords: Homotopy-perturbation method, initial value problems, series solution
Subjects: Q Science > QA Mathematics > QA76 Computer software
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering
Depositing User: Dr. Md Sazzad Hossien Chowdhury
Date Deposited: 20 Sep 2011 15:59
Last Modified: 20 Sep 2011 15:59
URI: http://irep.iium.edu.my/id/eprint/2091

Actions (login required)

View Item View Item


Downloads per month over past year